MAUDE Adverse Event Report: SEVENTH GENERATION SEVENTH GENERATION; UNSCENTED MENSTRUAL TAMPON WITH APPLICATOR

SEVENTH GENERATION SEVENTH GENERATION; UNSCENTED MENSTRUAL TAMPON WITH APPLICATOR
Model Number APPLICATOR TAMPON
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/08/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Consumer was using the plastic applicator tampon when the skinny portion of the applicator came apart and stayed inside her vagina.The consumer was able to pull the piece of applicator out but was concerned it happened so easily.Consumer used the remainder of the box of tampons and had no issues.

Brand Name
SEVENTH GENERATION
Common Device Name
UNSCENTED MENSTRUAL TAMPON WITH APPLICATOR
Manufacturer (Section D)
SEVENTH GENERATION
60 lake street
suite 3n
burlington VT 05401
MDR Report Key7213857
Report Number1648563-2018-00001
Device Sequence Number834294
Product Code HEB
UDI-Device Identifier00732913451081
UDI-Public00732913451081
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/23/2018
Report Date (Section F) 01/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberAPPLICATOR TAMPON
Device Lot Number(10)13982/5319
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/04/2017
Device Age6 MO
Event Location Home
Date Report to Manufacturer01/23/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age30 YR
Patient Weight57